MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,304X152.5MM LGTH; ARTHROSCOPE

ARTHREX, INC. C-MOUNT AR-SCOPE,304X152.5MM LGTH; ARTHROSCOPE
Model Number C-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee arthroscopic procedure, the image of the arthroscope, ar-3355-4030 was dull, diffused and blurred.The surgeon attempted to clean the lens but the lens was foggy and still did not give a clear image.No further information provided.The surgeon had to switch to another technique during surgery due to the incident.Surgeon changed to a conventional non-arthroscopic technique.
 
Additional Manufacturer Narrative
The evaluation confirmed the report of fogging.The root cause, however, is unknown at this time.

Brand Name
C-MOUNT AR-SCOPE,304X152.5MM LGTH
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8932373
Report Number1220246-2019-01278
Device Sequence Number2048558
Product Code HRX
UDI-Device Identifier00888867029842
UDI-Public00888867029842
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Device Catalogue NumberAR-3355-4030
Device Lot Number10245767
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;